Cubic CNS polynomials, notes on a conjecture of W.J. Gilbert

Shigeki Akiyama, Horst Brunotte, Attila Petho

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

A conjecture of W.J. Gilbert's on canonical number systems which are defined by cubic polynomials is partially proved, and it is shown that the conjecture is not complete. Applications to power integral bases of simplest and pure cubic number fields are given thereby extending results of S. Körmendi.

Original languageEnglish
Pages (from-to)402-415
Number of pages14
JournalJournal of Mathematical Analysis and Applications
Volume281
Issue number1
DOIs
Publication statusPublished - May 1 2003

    Fingerprint

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this